MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY VISIONARY HDR C-MOUNT CAMERA; LAPAROSCOPE

ARTHREX, INC. SYNERGY VISIONARY HDR C-MOUNT CAMERA; LAPAROSCOPE
Model Number SYNERGY VISIONARY HDR C-MOUNT CAMERA
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the device overheated and could not be held in the hand.This was noticed before the surgery.There was no harm for patient, operator or third party.No further information received.Update (b)(6) 11-nov-25: new information was provided that the device overheated during an endoscopic surgery on (b)(6) 2025.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(not confirmed) the evaluation did not reveal any issues relevant to the reported event.

Brand Name
SYNERGY VISIONARY HDR C-MOUNT CAMERA
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23647768
Report Number1220246-2025-05196
Device Sequence Number4769571
Product Code GCJ
UDI-Device Identifier00888867445383
UDI-Public(01)00888867445383(11)240826(10)15305395
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K241361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY VISIONARY HDR C-MOUNT CAMERA
Device Catalogue NumberAR-3210-0034
Device Lot Number15305395
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown